# SDR TWAA0005503

- Difficulty date: March 31, 2000
- Submitted: April 11, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- Aircraft time: 77,008 hours, 82,903 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK ON THE RT WING A HOLE WAS WORN IN UPPER AND LOWER FLAP RIB AT METAL SHIM BOTTOM SIDE AT FLEX JOINT APPROX 90 INCHES FROM I/B END.  REPLACED PER PRINT 9958105.
